# SDR SWAA2021062373153

- Difficulty date: May 13, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500d Rbl 44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FCB AFT BULKHEAD R/H TRANSITION ANGLE CORRODED AT SEVERAL LOCATIONS (MARKED). BS 500D; RBL44; WL176 / REMOVED AND REPLACED AFT BULKHEAD SUPPORT PANEL AT FCB BS500D RBL44 WL176 IAW SRM 51-40-02; DWG 143A7902 AND DWG 143A9481 51049U 28MAY21
